Is this indeed a new medication that is a little different from the normal SSRI med? I am not sure this is the medication I was thinking had such great success, does anyone know anything? I am so sleepy, but I am always sleepy, i don't know if it's the medication, but I have a feeling it might be. I did not take a dose last night, only been on 10mg for 7 dasys, but I'm more sleepy today, I can barely work. Thank you to all of you who help with answers!
Hello buzzlessbee. Fatique is a common side effect to taking Viibryd. !0mg is a beginners dose. If you find that the sleepiness does not ease up, mention to your doctor. As to its successfullness. It varies from one individual to another. My own personal opinion, its not any more successfull than the other SSRI antidepressants. (My own point of view) Regards, pledge
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Well, my dr. has taken me off of the viibryd because of something called serotonin syndrome..she has
Posted 24 Jan 2013 • 2 answers
Posted 4 Jun 2013 • 2 answers
Posted 20 Oct 2013 • 1 answer
For the first time ever, I'm out of Viibryd. My prescription is arriving late. I called my pharmacy?
Posted 27 Dec 2014 • 3 answers
Posted 7 May 2017 • 3 answers